MathSciNet Relay Station
MathSciNet bibliographic data
MR2479371 93D21 (93C23)
Zong, Guangdeng; Xu, Shengyuan; Wu, Yuqiang Robust $H_\infty$ stabilization for uncertain switched impulsive control systems with state delay: an LMI approach. Nonlinear Anal. Hybrid Syst. 2 (2008), no. 4, 1287–1300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement